MathSciNet Relay Station
MathSciNet bibliographic data
MR2035508 46F30 (34G20 46N20 46T30)
Kunzinger, Michael; Oberguggenberger, Michael; Steinbauer, Roland; Vickers, James A. Generalized flows and singular ODEs on differentiable manifolds. Acta Appl. Math. 80 (2004), no. 2, 221–241.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement